# SDR 95ZZZX2544

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736C
- Make and model: Cessna 402C
- Aircraft serial: 402C0031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE1003957G0310
- Condition: Failed
- Location: Rt Eng Hyd
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, O

## Discrepancy

PILOT REPORTED BOTH FLOW LIGHTS CAME ON AND STAYED ON AFTER TAKEOFF.  IMMEDIATELY, GEAR WAS LOWERED, MAINS LOCKED AND NOSE GEAR UNSAFE.  BLEW GEAR BOTTLE, NOSE GEAR LOCKED DOWN.  FOUND RT LINE FROM PUMP TO FIREWALL BLOWN, PN AE1003957G0310.  REPLACED LINE WITH NEW LINE.  OPERATED GEAR MORE THAN TEN TIMES FOR BLEEDING, ALL NORMAL.
